You are here

The Borel Theorem and Its Generalizations

by T.H. Hildebrandt

Award: Chauvenet Prize

Year of Award: 1929

Publication Information: Bulletin of the AMS, vol. 32 (1926), pp. 423-474

Summary: A systematic treatment of the Borel Theorem in general spaces, including extensions for the linear interval and n-dimensional space, and proofs.

Read the Article (courtesy of the AMS)

About the Author: T.H. Hildebrandt was at the University of Michigan at the time of publication.

 

 

Subject classification(s): Real Analysis
Publication Date: 
Monday, November 17, 2008

Dummy View - NOT TO BE DELETED